# SDR HALA2016042700146

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 450 HAS EVIDENCE OF CORROSION AT 9 PLACES.    BLEND IAW SRM 51-74-00.  BLEND OUTS TO BE FOUND OUT OF LIMITS IAW SRM 53-00-15, REV 89.   TRACK REPLACEMENT C/O IAW SRM 51-42-11 + 51-44-11, REV 90.
